# SDR A6WA0000019

- Difficulty date: February 25, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Valve
- Part number: 220390001
- Condition: Out Of Adj
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE PRODUCED 89.0 PERCENT N1 ON FULL POWER APPLICATION AT ASE N1 REF CALLED FOR 93.4 PERCENT ENGINE ANTI-ICE ON 904 TGT.  REMOVED AND REPLACED NR 2 ENGINE FCU POPPET VALVE C/W BLEED BAND ADJUSTMENT AND TAKEOFF POWER CHECK.  (M)
